BibTeX record: journals/rsa/HartmanR03

download as .bib file

@article{DBLP:journals/rsa/HartmanR03,
  author    = {Tzvika Hartman and
               Ran Raz},
  title     = {On the distribution of the number of roots of polynomials and explicit
               weak designs},
  journal   = {Random Struct. Algorithms},
  volume    = {23},
  number    = {3},
  pages     = {235--263},
  year      = {2003},
  url       = {http://dx.doi.org/10.1002/rsa.10095},
  doi       = {10.1002/rsa.10095},
  timestamp = {Thu, 27 May 2004 09:13:22 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/rsa/HartmanR03},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}